# SDR CA190422007

- Difficulty date: February 19, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: UNKNOWN
- Condition: Twisted
- Location: Acft Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) THE MO DETECTED AN OVERTWISTED FUEL HOSE IN THE AIRCRAFT (NOT PART OF ENGINE TC). EXACT FUEL HOSE UNKNOWN,  AIRCRAFT ENGINE WAS 5 HOURS TSN WHEN INCIDENT OCCURRED.
